# SDR HYI2004F00000

- Difficulty date: February 6, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Engine: Cont TSIO520VB
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 50320023
- Part serial: BC6150
- Condition: Corroded
- Location: Horiz Stab
- Part time: 18,886 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SPAR CAP LOCATION, REAR SPAR ON HORIZONTAL STABILIZER, LOWER CAP.  CORRODED AT LEFT, IB HINGE, 12 INCHES OB OF IB HINGE.  (NE01200401202)
